# SDR ASAA11510381

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 15,484 hours, 4,709 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR STAB LIGHT ILLUMINATED IN FLIGHT.  NO FAULTS LOGGED.  VERIFIED RADAR CONTROL PANEL SETTINGS.  RADAR BITE CHECK OP CK & ANTENNA TILT CHECK NORMAL.  REF MM 34 42 00 810 801 34 43 00 710 802 001 1 & 34 43 00 730 802 001 1.
